# SDR DALA2016043003498

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 58,246 hours, 45,628 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON-HYDRAULIC LINE LOOSE AT PASS THRU INSIDE PYLON.  REMOVED HYDRAULIC AND SENSE LINES AT FEED THROUGH, FOUND HOLE FOR PRESSURE LINE OUT OF ROUND.  CLEANED SUBJECT LINE TO 1" DIA TRUE HOLE-326893.  REINSTALLED HYDRAULIC AND SENSE LINES AT FEED THROUGH-913342. NEEDS LEAK CHECK.
